# SDR SWAA2012121310563

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 52,736 hours, 42,623 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DID NOT GREEN LIGHT ON EXTENSION RECYCLED LANDING.  GEAR HANDLE & ALL LIGHTS NORMAL.  REMOVED AND REPLACED LEFT MLG UPLOCK ACTUATOR OPS & LEAK CHECK OK PER M/M.  PN: 65-44810-6, 6605 SN ON: 3431 PN: 65-44825-18.
